Accutane is really hard on the liver, and I don't think caffeine would help it. I generally take some coffee before workouts, but I'm wondering if I should stop or not.
My derm didn't really say anything about it.
04-29-2008, 05:39 PM #1
- Join Date: Feb 2007
- Location: Pennsylvania, United States
- Age: 24
- Stats: 5'11", 171 lbs
- Posts: 7,689
- BodyPoints: 17822
- Rep Power: 2570
Would it be bad to mix accutane with caffeine?JOURNAL: http://forum.bodybuilding.com/showthread.php?t=110936481
04-29-2008, 05:57 PM #2
most stims like caffeine can cause acne in some people.. if your worried about increased acne id stop the coffee but the amounts your taking are very minimal and i would not stop srinking it..
i consume about 5 cups of coffees worth of caffeine a day(600mg) as part of my ec stack and have small acne on chest/back..
its not something to really worry about
04-29-2008, 05:58 PM #3
- Join Date: May 2006
- Age: 27
- Stats: 5'11", 1 lbs
- Posts: 18,075
- BodyPoints: 18231
- Rep Power: 16485
04-29-2008, 06:30 PM #4
I have never heard of caffeine being hard on your liver. I finished accutane in December and I took creatine, caffeine, and drank on the weekends in moderation and had no problems or elevated levels of whatever they measure in your liver. Just take milk thistle and drink lots of water and you will be fine.